Results 1 to 3 of 3

Thread: Question about antibiotic side effects

  1. #1
    Join Date
    Feb 2018
    Posts
    154

    Question about antibiotic side effects

    Hi guys, my HA has been doing well, flying under the radar for the most part due to treatment. I started doxycycline a couple weeks ago due to moderate acne Iíve had for years and havenít had success with treatment with other things. The first week I took it, it was fine. But since around last Friday, Iíve had dizziness, feeling woozy, and a terrible headache. My resting heart rate has also increased. Iím wondering if this is due to the doxycycline. Itís a pretty big dose, at 200mg per day. Itís clearing up my face really nicely though. Has anyone ever taken this and had these kinds of effects. Thanks!

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,165

    Re: Question about antibiotic side effects

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

    Please also read this post:

    http://www.nomorepanic.co.uk/showthread.php?t=213239
    __________________
    Nicola

    ďDon't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.Ē - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  3. #3
    Join Date
    Jan 2017
    Posts
    1,762

    Re: Question about antibiotic side effects

    Quote Originally Posted by Anxiousamyj View Post
    since around last Friday, Iíve had dizziness, feeling woozy, and a terrible headache.
    Headache, particularly sinus headache, is a fairly common side-effect, dizziness less so, but can occur. The common otc painkillers should help with the headache, the dizziness is a little more difficult. I suggest you get your doctor's advice on that.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Question about day 9 side effects
    By newthowaway in forum Citalopram / Celexa
    Replies: 5
    Last Post: 14-12-17, 19:02
  2. Side effects question
    By maddierose98 in forum Medication
    Replies: 0
    Last Post: 14-05-14, 12:29
  3. Silly question about side effects
    By KeeKee in forum Citalopram / Celexa
    Replies: 4
    Last Post: 24-05-13, 09:56
  4. Question re: Sertraline side effects
    By nancyd in forum Sertraline / Zoloft / Lustral
    Replies: 1
    Last Post: 18-06-09, 19:01
  5. Citalopram side effects question
    By apple66 in forum Citalopram / Celexa
    Replies: 1
    Last Post: 20-08-08, 13:11

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •